Welcome to the MedHelp forum!
I am not sure why you are being asked to take anti-seizure medications—did you have an abnormal EEG? Most of these medications (diazepam, lamotrigene, phenytoin, diazepam etc) cause dizziness, drowsiness, depression etc and generally people on these drugs are asked to avoid driving. Sometimes these drugs are prescribed if you are having headaches and tremors following head injury. These drugs are not stimulants. Infact they depress the high stimulant activity of the brain. Please discuss with the neurologist before starting these, its benefit in your case and the adverse events you are likely to face while on these drugs. The effect may vary depending on the type and extent of head injury.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
i thought that i would have to have a medication so that i can drive. but if they ask you to stay away from driving then obviously not. is there anything that you do have to take?